Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 672385, 8 pages
http://dx.doi.org/10.1155/2015/672385
Research Article

Topological Structures of Derivative Weighted Composition Operators on the Bergman Space

1Department of Mathematics, Hebei University of Technology, Tianjin 300401, China
2Institute of Mathematics, School of Science, Tianjin University of Technology and Education, Tianjin 300222, China
3Department of Mathematics, Tianjin University, Tianjin 300072, China
4Center for Applied Mathematics, Tianjin University, Tianjin 300072, China

Received 24 July 2015; Accepted 20 October 2015

Academic Editor: Nikolai L. Vasilevski

Copyright © 2015 Ce-Zhong Tong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We characterize the difference of derivative weighted composition operators on the Bergman space in the unit disk and determine when linear-fractional derivative weighted composition operators belong to the same component of the space of derivative weighted composition operators on the Bergman space under the operator norm topology.